Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A periodic model for the dynamics of cell volume

Tom 116 / 2016

Philip Korman Annales Polonici Mathematici 116 (2016), 243-249 MSC: Primary 34C12, 34C25; Secondary 92C45. DOI: 10.4064/ap3857-3-2016 Opublikowany online: 9 May 2016

Streszczenie

We prove the existence and uniqueness of a positive periodic solution for a model describing the dynamics of cell volume flux, introduced by Julio A. Hernández [Bull. Math. Biol. 69 (2007), 1631–1648]. We also show that the periodic solution is a global attractor. Our results confirm the conjectures made in an interesting recent book of P. J. Torres [Atlantis Press, 2015].

Autorzy

  • Philip KormanDepartment of Mathematical Sciences
    University of Cincinnati
    Cincinnati, OH 45221-0025, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek